# SDR UIEA01051

- Difficulty date: April 26, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170651
- Condition: Corroded
- Location: T/E Flap
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND, NR 1 FLAP TRACK AFT INBOARD REAR SPAR ATTACH MOUNT HOLE CORRODED.  REAMED HOLE OVERSIZE TO 1.139 FEET, FABRICATED BUSHING.  INSTALLED BUSHING PER STANDARD PRACTICES.  REINSTALLED WITH STANDARD SIZE HARDWARE.  NR 3 FLAP TRACK BOTH REAR SPAR ATTACH HOLES CORRODED.  REAMED HOLES OVERSIZED TO 1.285 INCH.  FABRICATED BUSHINGS.  INSTALLED PER STANDARD PRACTICES.  REINSTALLED WITH STANDARD SIZE HARDWARE.  (M)
